# SDR AALA20110730TUL02

- Difficulty date: July 30, 2011
- Submitted: July 30, 2011
- Operation: Air carrier
- Aircraft: N964TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53614
- Aircraft time: 35,195 hours, 16,413 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STATION 769 LOWER FORWARD WINDOW PAN EAR IS CRACKED.  INSTALLED DOUBLER PER AARD 53-10-00-25.
